Alert archive / West Virginia / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 89, NWS Pittsburgh, PA

May 21, 2004Tucker County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at May 21, 2004, 8:07 PM EDT for Tucker County, West Virginia. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2004, 8:07 PM EDT (00:07 UTC)
Expired
May 21, 2004, 9:00 PM EDT
In force
53 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

County Tucker County, WV

The radar

The Sterling radar (KLWX), 165 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:20 PM EDTTSTM WND DMGThomas, WVNUMEROUS LARGE TREES BLOWN DOWN.
May 21, 8:20 PM EDTTSTM WND DMGThomas, WVNUMEROUS LARGE TREES BLOWN DOWN.
May 21, 9:00 PM EDTTSTM WND DMGMoorefield, WV2 TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 6:35 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2004-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2004-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPBZ 220007
SVRPBZ
WVC093-220100-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
807 PM EDT FRI MAY 21 2004

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TUCKER COUNTY IN WEST VIRGINIA

* UNTIL 900 PM EDT

* AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  THOMAS...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GLADWIN...
  DAVIS...
  CANAAN HGTS...
  CORTLAND...

<<CALL TO ACTION>>THIS STORM HAS A HISTORY OF PRODUCING DAMAGING
WINDS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3922 7962 3904 7965 3900 7965 3890 7894
      3917 7888

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:55 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, May 21, 3:55 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 PM EDT FRI MAY 21 2004

LINE OF SVR TSTMS ASSCD WITH NEXT MCS POISED TO MOV RPDLY ACRS CWA
DURING NEXT 3 HOURS. FFA POSTED FOR ENTIRE CWA THRU SAT MRNG. TSTMS
WILL BE FAST MOVG BUT WL BE VERY EFFICIENT RAIN PRODUCERS. SOIL
ALRDY SATURATED.

ADDED CHC POPS FOR TSTMS SAT. CAP MAY BE IN PLACE TO HOLD DOWN TSTMS
DURG MRNG...BUT AFTN HEATING SHUD BE SUFFICIENT TO BRK THRU DURG
AFTN.

PITTSBURGH, PA   64  86  66  84 /  60  20  30  30
WHEELING, WV   64  86  66  84 /  50  20  30  30
MORGANTOWN, WV   63  86  64  84 /  40  30  30  30
ZANESVILLE, OH   67  87  67  86 /  30  20  20  20
NEW PHILADELPHIA, OH   66  86  67  84 /  40  20  30  30
FRANKLIN   64  82  64  82 /  80  30  30  30
DUBOIS   61  82  64  82 /  60  40  40  40
LATROBE   63  83  65  83 /  50  30  30  30
BUTLER   63  84  65  83 /  70  20  30  30
INDIANA   62  83  66  83 /  50  30  30  40
OAKLAND, MD   61  82  63  80 /  40  30  30  30
&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES
MDZ001.

OH...FLOOD WARNING UNTIL 400 PM EDT FRIDAY FOR ZONE OHC019.

SEVERE THUNDERSTORM WATCH FOR THIS AFTERNOON AND EVENING FOR ZONES
OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069.

FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES
OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069.

PA...SEVERE THUNDERSTORM WATCH FOR THIS AFTERNOON AND EVENING FOR
ZONES PAZ007>009...PAZ013>016...PAZ020>023...PAZ029>032.

FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES
PAZ007>009...PAZ013>016...PAZ020>023...PAZ029>032.

WV...SEVERE THUNDERSTORM WATCH FOR THIS AFTERNOON AND EVENING FOR
ZONES WVZ001>004.

FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ZONES
ZONES WVZ001>004...012...021>023...041
&&
Hazardous weather outlook, May 21, 2:20 PM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
220 PM EDT FRI MAY 21 2004

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-220900-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-
CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA-
FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-
INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV-
MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH-
OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-
WESTMORELAND PA-WETZEL WV-
445 PM EDT FRI MAY 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA
EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND
GARRETT COUNTY MARYLAND.

.DAY ONE...TODAY

NOAA NATIONAL WEATHER SERVICE SAYS THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS ACROSS THE UPPER OHIO VALLEY LATE THIS AFTERNOON AND
TONIGHT. THE PRIME THREAT WILL BE DAMAGING WIND AND LARGE HAIL.
THERE IS ALSO A RISK OF RENEWED FLOODING IN LOCATIONS THAT WERE HARD
HIT BY HEAVY RAIN AND FLOODING THIS MORNING.

NOAA NATIONAL WEATHER SERVICE SAYS THE COMPLEX OF THUNDERSTORMS THAT
WILL SOON BE ENTERING OHIO...SHOULD CONTINUE MOVING EAST AT 50 MPH
AND SO BE MOVING ACROSS EAST CENTRAL OHIO AFTER 4 OR 5 PM. THE STORMS
SHOULD THEN MOVE THROUGH WESTERN PENNSYLVANIA...NORTHERN WEST
VIRGINIA..AND EXTREME WESTERN MARYLAND THIS EVENING...BETWEEN ROUGHLY
5 PM AND 7 PM. ACCORDING TO NOAA NATIONAL WEATHER SERVICE...ANOTHER
COMPLEX OF THUNDERSTORMS MAY AFFECT THE UPPER OHIO VALLEY LATE
TONIGHT.

NOAA NATIONAL WEATHER SERVICE SAYS THUNDERSTORM WIND GUSTS CAN BE
OVER 60 MPH AND HAILSTONES CAN BE OVER THREE QUARTER INCHES IN SIZE.
THERE CAN BE A FORTY MINUTE PERIOD OF FREQUENT CLOUD TO GROUND
LIGHTNING. ANY LOCATION GETTING RAINFALL AMOUNTS OVER 2 INCHES CAN
GET FLOODING. LOCATIONS THAT WERE HARDHIT WITH HEAVY RAIN AND
FLOODING THIS MORNING MAY NEED LITTLE MORE THAN 1 INCH OF ADDED
RAINFALL THIS EVENING TO HAVE RENEWED FLOODING.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THIS
PERIOD...ALTHOUGH MOST DAYS THERE IS A CHANCE OF THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

THE SPOTTER NET MAY BE ACTIVATED LATE THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, May 21, 3:36 PM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT FRI MAY 21 2004

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-220100-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-
CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA-
FOREST PA-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-INDIANA PA-
JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARSHALL WV-MERCER PA-
MONROE OH-MUSKINGUM OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-VENANGO PA-
WASHINGTON PA-WESTMORELAND PA-
336 PM EDT FRI MAY 21 2004

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING
FOR THE FOLLOWING COUNTIES...

IN PENNSYLVANIA...

ALLEGHENY        ARMSTRONG        BEAVER           BUTLER
CLARION          FAYETTE          FOREST           GREENE
INDIANA          JEFFERSON        LAWRENCE         MERCER
VENANGO          WASHINGTON       WESTMORELAND

IN WEST VIRGINIA...

BROOKE           HANCOCK          MARSHALL         OHIO

IN OHIO...

BELMONT          CARROLL          COLUMBIANA       COSHOCTON
GUERNSEY         HARRISON         JEFFERSON        MONROE
MUSKINGUM        NOBLE            TUSCARAWAS

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN
EXCESS OF 55 MPH...DESTRUCTIVE HAIL...FREQUENT LIGHTNING...AND VERY
HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS
QUICKLY SO DONT DRIVE INTO AREAS WHEREWATER COVERS THE ROAD.
Special weather statement, May 21, 4:33 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT FRI MAY 21 2004

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013-014-020-021-029-
WVZ001>004-012-212130-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-CARROLL
OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-HANCOCK WV-HARRISON
OH-JEFFERSON OH-LAWRENCE PA-MARSHALL WV-MERCER PA-MONROE OH-MUSKINGUM
OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-WETZEL WV-
433 PM EDT FRI MAY 21 2004

...SEVERE THUNDERSTORM UPDATE...

NOAA NATIONAL WEATHER SERVICE SAYS THE LINE OF POTENTIALLY SEVERE
THUNDERSTORMS...MOVING SOUTHEAST AT 50 MPH...WILL HIT NEW
PHILADELPHIA AND ZANESVILLE OHIO BEFORE 5 PM...AND THE
FRANKLIN...METRO PITTSBURGH...AND WHEELING BETWEEN 5 AND 5:30 PM.

THE PRIME THREATS ARE DAMAGING WIND GUSTS OF OVER 60 MPH...LARGE
HAIL...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL THAT CAN QUICKLY
FLOOD ROADS AND SMALL STREAMS.

WHEN SEVERE THUNDERSTORMS THREATEN...TAKE SHELTER IN A STRONG
BUILDING...AWAY FROM WINDOWS. ALSO NEVER DRIVE THROUGH FLOODING.

STAY TUNED FOR UPDATES FROM NOAA WEATHER RADIO ALL HAZARDS.
Special weather statement, May 21, 6:26 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
626 PM EDT FRI MAY 21 2004

MDZ001-WVZ012-021>023-041-220300-
GARRETT MD-MARION WV-MONONGALIA WV-PRESTON WV-TUCKER WV-WETZEL WV-
626 PM EDT FRI MAY 21 2004

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR THE FOLLOWING COUNTIES...

IN WEST VIRGINIA...

MARION           MONONGALIA       PRESTON          TUCKER
WETZEL

IN MARYLAND...

GARRETT

<<< CALL TO ACTION >>> SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN
EXCESS OF 55 MPH...DESTRUCTIVE HAIL...FREQUENT LIGHTNING...AND VERY
HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS
QUICKLY SO DONT DRIVE INTO AREAS WHEREWATER COVERS THE ROAD.
Local storm report, May 21, 7:39 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
739 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     COSHOCTON               40.26N 81.85W
05/21/2004                   COSHOCTON          OH   TRAINED SPOTTER

            60 MPH WIND GUST. TREES AND POWER LINES DOWN.

0510 PM     TSTM WND DMG     COLUMBIANA              40.89N 80.69W
05/21/2004                   COLUMBIANA         OH   TRAINED SPOTTER

            60 MPH WINDS. ROOF DAMAGED ON BUILDING.

0515 PM     TSTM WND GST     UHRICHSVILLE            40.40N 81.35W
05/21/2004  0 MPH            TUSCARAWAS         OH   TRAINED SPOTTER

            LARGE TREES DOWN.

0515 PM     TSTM WND DMG     NEW PHILADELPHIA        40.49N 81.44W
05/21/2004                   TUSCARAWAS         OH   TRAINED SPOTTER

            LARGE TREES DOWN.

0523 PM     TSTM WND DMG     HERMITAGE               41.23N 80.44W
05/21/2004                   MERCER             PA   TRAINED SPOTTER

            LARGE TREES DOWN.

0535 PM     TSTM WND DMG     5 NW NEW CASTLE         41.05N 80.41W
05/21/2004                   LAWRENCE           PA   TRAINED SPOTTER

            LARGE TREES DOWN.

0536 PM     TSTM WND DMG     VOLANT                  41.11N 80.26W
05/21/2004                   LAWRENCE           PA   TRAINED SPOTTER

            LARGE TREES AND POWER LINES DOWN.

0536 PM     TSTM WND DMG     SLIPPERY ROCK           41.07N 80.06W
05/21/2004                   BUTLER             PA   TRAINED SPOTTER

            LARGE TREES AND POWER LINES DOWN.

0545 PM     HAIL             PORTERSVILLE            40.93N 80.14W
05/21/2004  1.00 INCH        BUTLER             PA   TRAINED SPOTTER

0550 PM     HAIL             8 NNE ZANESVILLE        40.06N 81.95W
05/21/2004  0.88 INCH        MUSKINGUM          OH   PUBLIC

0550 PM     TSTM WND DMG     5 W BEAVER FALLS        40.76N 80.42W
05/21/2004                   BEAVER             PA   PUBLIC

            LARGE TREES DOWN.

0600 PM     TSTM WND DMG     CAMBRIDGE               40.03N 81.59W
05/21/2004                   GUERNSEY           OH   TRAINED SPOTTER

            LARGE TREES AND POWER LINES DOWN.

0615 PM     TSTM WND DMG     CALDWELL                39.75N 81.51W
05/21/2004                   NOBLE              OH   LAW ENFORCEMENT

            LARGE TREES DOWN.

0620 PM     HAIL             BETHLEHEM               40.04N 80.69W
05/21/2004  0.88 INCH        OHIO               WV   TRAINED SPOTTER

0620 PM     TSTM WND DMG     BROOKVILLE              41.16N 79.08W
05/21/2004                   JEFFERSON          PA   LAW ENFORCEMENT

            LARGE TREES AND POWER LINES DOWN.

0623 PM     TSTM WND GST     BRENTWOOD               40.37N 79.98W
05/21/2004  0 MPH            ALLEGHENY          PA   TRAINED SPOTTER

            60 MPH WIND GUST.

0630 PM     HAIL             10 S WOODSFIELD         39.62N 81.12W
05/21/2004  0.75 INCH        MONROE             OH   TRAINED SPOTTER

0630 PM     TSTM WND DMG     CLAYSVILLE              40.12N 80.41W
05/21/2004                   WASHINGTON         PA   TRAINED SPOTTER

            LARGE TREES DOWN.

0630 PM     TSTM WND DMG     WELLSBURG               40.28N 80.61W
05/21/2004                   BROOKE             WV   TRAINED SPOTTER

            LARGE TREES AND POWER LINES DOWN.

0635 PM     TSTM WND DMG     BEAVER                  40.69N 80.31W
05/21/2004                   BEAVER             PA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ALONG BEANER HOLLOW ROAD.

0635 PM     TSTM WND DMG     MONACA                  40.68N 80.27W
05/21/2004                   BEAVER             PA   TRAINED SPOTTER

            LARGE TREES DOWN ALONG ECKERT ROAD.

0642 PM     TSTM WND DMG     KITTANNING              40.83N 79.52W
05/21/2004                   ARMSTRONG          PA   EMERGENCY MNGR

            LARGE TREES DOWN.

0645 PM     HAIL             SALTSBURG               40.49N 79.45W
05/21/2004  0.88 INCH        INDIANA            PA   PUBLIC

0645 PM     TSTM WND DMG     MOUNDSVILLE             39.92N 80.74W
05/21/2004                   MARSHALL           WV   LAW ENFORCEMENT

            LARGE TREES BLOWN DOWN.

0645 PM     TSTM WND DMG     NEW KENSINGTON          40.57N 79.75W
05/21/2004                   WESTMORELAND       PA   TRAINED SPOTTER

            LARGE TREES DOWN.

0700 PM     TSTM WND DMG     RIMERSBURG              41.04N 79.50W
05/21/2004                   CLARION            PA   LAW ENFORCEMENT

            LARGE TREES AND POWER LINES DOWN.

0700 PM     TSTM WND DMG     LOWER BURRELL           40.58N 79.71W
05/21/2004                   WESTMORELAND       PA   EMERGENCY MNGR

            LARGE TREES BLOWN DOWN.

0715 PM     FLASH FLOOD      CALDWELL                39.75N 81.51W
05/21/2004                   NOBLE              OH   LAW ENFORCEMENT

            STATE ROUTE 821 FLOODED.

&&

RRR
Local storm report, May 21, 7:45 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
745 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     UNIONTOWN               39.90N 79.72W
05/21/2004                   FAYETTE            PA   EMERGENCY MNGR

            LARGE TREES BLOWN DOWN.

&&

RRR
Local storm report, May 21, 7:48 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
748 PM EDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     ST. CLAIRSVILLE         40.08N 80.90W
05/21/2004                   BELMONT            OH   EMERGENCY MNGR

            LARGE TREES BLOWN DOWN.

&&

RRR

Nearby

Severe Thunderstorm Warnings in West Virginia, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.